# SDR CA960513007

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A6
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transducer
- Condition: Failed
- Location: Eng Torque
- Part time: 2,045 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH, THERE WAS A COCKPIT WARNING AND INDICATION OF LOSS OF TORQUE, APPARENTLY WITHOUT A DROP IN ENGINE POWER. TORQUE TRANSDUCER DEFECTIVE.
